Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
International Journal of Food Properties
Year: 2011  |  Volume: 14  |  Issue: 5  |  Page No.: 941 - 953

Modeling of Geometric Size Distribution of Almond

Mahmood Mahmoodi, Javad Khazaei and Narjes Mohamadi    

Abstract: The purpose of this study was modeling the mass and size distribution of three varieties of almond and its kernel (seed) using the Weibull distribution function. Furthermore, some physical properties of seeds were measured using an image processing technique. A two-parameter Weibull distribution function was chosen for modeling the size and mass distributions. The Weibull distribution of width was better modeled than the other sizes and the distribution of sizes mainly were better modeled than the mass. The mass distribution of almonds was approached to the normal probability density function, whereas the dimension distributions of seeds had negatively skewed.

View Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility